Numerical solution of non-linear algebraic equations with discontinuities release_3vw77p43fvgqtocvqy3kh3im4a

by Mordechai Shacham, Neima Brauner

Published in Computers and Chemical Engineering by Elsevier BV
ISSN-L 0098-1354
Volume 26
Issue 10
Page(s) 1449-1457
Release Year 2002
Publisher Elsevier BV
Primary Language en (lookup)

Known Files and URLs

application/pdf  133.0 kB
sha1:b2a775122c024faeefeb...
web.archive.org (webarchive)
web.archive.org (webarchive)
www.eng.tau.ac.il (web)
Read Full Text
Type  article-journal
Stage   published
Year   2002
Container Metadata
Unknown OA Status
Not in DOAJ
Not in ISSN ROAD
ISSN-L:  0098-1354
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
24eaeee9-a4a6-428e-80d7-18ed4cdf8d9a
As JSON object via API